# SDR ABXA9700008

- Difficulty date: January 20, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N982AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47317
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Uplatch Mech
- Condition: Lack Of Lube
- Location: Lt Mlg
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

UNSATISFACTORY UPLATCH CHECK DEPARTING.  LEFT MAIN LANDING GEAR GREEN LIGHT ON BRIGHT, NO GEAR DOOR OPEN LIGHT.  RECYCLED LANDING GEAR, SECOND UPLATCH CHECK WAS SATISFACTORY.  LUBED LEFT MAIN LANDING GEAR AND LEFT MAIN LANDING GEAR UPLATCH MECHANISM.  PERFORMED OPERATIONAL CHECK OF UPLATCH SYSTEM, OPS CHECK GOOD IAW DC-9 SUPP MM 32-60-00.
